# SDR ASAA1159613

- Difficulty date: May 4, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 11,792 hours, 3,733 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTOFAIL ILLUMINATED ON PRESSURIZATION CONTROL PANEL.  SWITCHED PRESS CONTROL FROM AUTO TO MANUAL TO AUTO AUTOFAIL LIGHT EXTINGUISHED.  PRESS CTLR NR 1 AND NR 2 SHOW NO EXISTING FAULTS AND NO FAULT HISTORY LOGGED FOR 57 FLTS.  TROUBLESHOT PER FIM 21 21 00 810 801 BOTH PRESS CTLRS BITE CHECK NORMAL.
